Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have nasopharyngeal carcinoma, have fever, not eating properly, breathing problems. Side effects of chemotherapy?

Hi, My mom is suffering from nasopharyngeal carcinoma from Aug 2011. When we diagnosed the disease the doctor informed that she is in Stage IV. After Chemotherapy and Radiotheraphy treatments, the doctor told that the disease is not present in the body right now (Feb 2012). Afterwards she was good till last May 2012. Afterwards she is suffering from fever , not able to eat food properly, breathing problems, etc.. Are these side-effects of the treatment ? or Anything going wrong on her body. Please provide me your suggestions. Thanks in Advance. Regards, Suresh (India)
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

Hi Suresh,

Welcome to healthcare magic Physician's desk!
The nasopharyngeal carcinoma is a difficult disease to treat and notorious for aggressive recurrence.
Fever and shortness of breath is not a side effect of chemotherapy but it may be due to pneumonia which is a very common in this group of patient's and can be very challenging to treat if extensive.
I would advise you to review to an equipped health center and get a proper work up, advise and treatment as soon as possible.
There is no scope of trial antibiotics in your patients because you should get CBC, CRP, RFT, blood and sputum culture and chest x ray prior to start of treatment and follow up.

I think the advise would be helpful for you.

If you still have queries if any, please feel free to communicate back.

Wish you a great heath.
Answered: Sun, 12 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor